Jump to content
Acne.org
  • entries
    5
  • comments
    9
  • views
    3,219

About this blog

Soon to start roacutane treatment

Entries in this blog

 

5 Months And 3Days On Roaccutane

I know I didn't keep an up to date blog but I decided that I should let people know how my journey went. Before I went on accutane, I had acne on my back, not on my face. I played a lot of basketball and I started the course in my final ear of high school. My back cleared up within 2-3months but wasn't 100% clear until the 4th month, but it was hard to enjoy my clear back as I had broken out on my forehead (something I never used to get). The breakout lasted for a month and it was pretty servere. But now I can enjoy my clear skin and if I could go back I would deffinitely stick with my decision to go on accutane. I'm going to list the side effects, good and bad. I thought that I would be fairly resistant to the harsh side effects. I just assumed that because I'm healthy that I wouldn't experience them as bad as what some people say.. Well I was wrong GOOD side effects: Dry hair-didn't have to wash it Best of all CLEAR SKIN Bad side effects: Rashes on my legs Breakout on my face Joint soreness Depression Dry skin Increased fatigue I'm quickly going to talk about how this effected my basketball. I was training twice a week and playing twice a week, I had always been a fit and healthy person however the accutane definitely has an inhibitory effect on exercise. The joint soreness is okay, that can be overcome but why I noticed was my actual fitness levels started I decrease. I haven't seen this written anywhere as a side effect, but there is no other possible explanation. This was during moth 2 when my skin was still bad, I started getting less court time and I admit this led to some slight depression. So if you are deciding on going in accutane, you need to weigh up the pros and cons. Ask yourself how important is it to have clear skin? Are there any other options? I feel like I made the right decision but it definitely took its toll on me!

HailsB

HailsB

10/30/2012

Last Reply:
10/30/2012

 

Body Acne - Really Feeling The Side Effects Of Accutane (Day 46)

I havnt been blogging due to the fact that there are so many accutane journals on the internet. There at a few side affects that I had read about but completely dismissed before starting the treatment. I'd just like to start off by explaining, I'm a very healthy and active person and I have a very stable/happy lifestyle. These are some of the side affect that I've noticed over the past few weeks: -Firstly, I have been so emotional compared to usual, I have never felt so weak minded. I cry all the time and I think I'm becoming a little depressed. I've never suffered from depression or anything like that so I am sure it is a result of the accutane. -Also I play a lot of basketball and train twice a week. Over the past fortnight, I've felt like I'm unfit relative to my team mates which is really unusual for me, I should be at my peak because it's nearly the end of the season. -I've also noticed the joint soreness in my hips in the past few days -expected side affects include dry lips and excma on my legs but I can deal with that To end on a positive note, I've seen humongous improvements on my back acne, and even my mild facial acne has gone down I will definitely stick to the treatment, my skin hasn't been this good in years!

HailsB

HailsB

07/12/2012

Last Reply:
07/13/2012

 

Accutane Day 2

I'm now at the end of day two, still seeing no side affects possibly due to the fact that my doctor is starting me off on only 20mg for the first 2weeks. I've started drinking a lot more water to prepare myself and I bought some mosturises, lip balm and more cetaphil. It may sound a little weird but I'm excited for the side affects, but then again il end up hating it sooner or later. Side affects: Still nothing!

HailsB

HailsB

05/29/2012

Last Reply:
05/29/2012

 

Accutane Day 1!

Okay so after 6 weeks of reading up on accutane I finally saw my dermo today who agreed to put me on it. I keep telling myself five months will go by quickly and I want my skin to be clear for graduation (late October) I don't really get acne on my face, just a pimple here and there but I get them on my back chest and shoulders which is hard especially cos im a girl (it seems less accepted for some reason). I play basketball at a fairly competitive level and I'm in my last ear of high school which is a worry but fingers crossed I can cope! Side affects: Nothing yet!

HailsB

HailsB

05/28/2012

Last Reply:
05/28/2012

 

Deciding What's Best

Okay so I'm 17 and I've had acne for about 4 years, I barely get pimples in my face, my problem is I get pimples all over my back, chest and upper arms so I've been to the dermatologist 4 times, at yesterday's appointment he decided that it was time to start accutane treatment because nothing else has worked. I've been reading heaps of horror stories and some of the side effects sound pretty serious. I'm in my last year of high school and I'm hoping to do really well academically. I also play basketball at a fairly competitive level. Some of the side effects such as sore joints and neurological problem/depression are freaking me out cos my life revolves around basketball and school. I have 7 weeks before my next dermo appointment and I have to decide by then if I should start the accutane treatment. I really want to go on the treatment cos acne feels so fucking debilitating but I'm not sure if it's worth all of these severe side effects. Any opinions would be greatly appreciated!!

HailsB

HailsB

04/12/2012

Last Reply:
04/14/2012

×